# SDR SWAA2023111413888

- Difficulty date: October 23, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 13,037 hours, 5,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1670 FAIL CAPACITY TEST<[01] REMOVED BATTERY PACK M1670 PER AMM 33-51-06-960-802;[02] INSTALLED BATTERY PACK M1670 AND TESTED GOOD PER AMM 33-51-06-960-802;[03] VERIFIED CORRECTIVE ACTION ITEM 2 COMPLETE. VERIFIED MEASUREMENT TABLE COMPLETE.
